# SDR FDEA200908303127

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N535535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BS 660 TO BS 680, LBL 10 INTERCOSTAL WEB FOUND   CORRODED.  EVALUATE AND REPAIR. BS 660 TO BS 680, LBL 10 CORRODED INTERCOSTAL WEB REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  INTERCOSTAL WEB FABRICATED IAW NR 143N5355 SHT 5 REV. B. PART MARK AS FX 143N5355-35 IAW GMM 7-0-1001 REV 107.  REPAIR CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
